# SDR CWQR.2010.01

- Difficulty date: March 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N384WC
- Make and model: Cessna 560XL
- Aircraft serial: 5605084
- Aircraft time: 7,522 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 661202936
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY TO REPLACE THE AFT ENG CARRY-THRU BEAM ASSY, WE FOUND PN 6612029-36 STRINGER CLIP CRACKED 0.84 INCHES. THIS PART IS LOCATED ON THE LT SIDE OF THE TAIL BAGGAGE AREA, AND IS BETWEEN THE AFT ENGINE BEAM AND THE TAIL BAGGAGE DOOR FRAME STRUCTURE. THIS STRINGER CLIP IS A MILLED PART AND NOT FORMED FROM FLAT STOCK. IT APPEARS THE STRINGER CLIP WAS CRACKED DURING ASSY OF ACFT OR OVER THE SERVICE LIFE OF THE ACFT. THIS INFORMATION ALONG WITH PICTURES WAS SUBMITTED TO MFG ON A SERVICE CONDITION REPORT NR 500788.
